# SDR RAIA201903080001

- Difficulty date: March 8, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 42,671 hours, 26,148 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: E9199571
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

E1 FIRE DETECT FAIL IN FLIGHT. REMOVED AND REPLACED ENG 1 FIRE DETECTION LOOP. OPS CHECK GOOD.
